Pains in my legs

Discussion in 'Lipotrim Forum' started by chele80, 14 August 2008 Social URL.

  1. chele80

    chele80 On a mission

    Posts:
    750
    Likes Received:
    18
    Start Weight:
    17st3lb
    Current Weight:
    12st10lb
    Goal Weight:
    11st0lb
    Lost(%):
    4st7lb(26.14%)
    Diet:
    Cambridge
    For a few weeks I have been getting pains in my thighs.
    As soon as I go to bed, my thighs start tingling and I get a "swimming" feeling in them
    Then during the night I get quite bad pain in each one if I lay on that side, if I swap side the pain will come onto my other thigh, so I have to sleep with my legs straight or move around a bit.

    Does anyone else have this?
    I don't know if it's the diet, the rapid weightloss or something more serious. I did also have an operation 7 weeks ago to remove my gall bladder but doubt this would affect my legs

    Help!
    I don't want to to go the doctor as I think they will tell me to stop.
    Ideas?
     
  2. Avatar

    MiniMins.com Matched Content

  3. Medea

    Medea Is Irrepressible!! : )

    Posts:
    365
    Likes Received:
    14
    Diet:
    Lipotrim Madness..... compliments my personality! : )
    Not too sure about the pain but the rest of it sounds like restless leg sydrome- quite a common thing to be honest and not much you can do about it. I think you should get it checked out xx It might be something really simple as your muscles cramping etc. I was worried about getting night cramps when I started LT due to not being able to take the usual remedy of salt water when I get them, but so far I have been cramp free. (cramp is caused by low salt, thats why some salt is good for you). If it carries on, go see your GP xxxx
     
  4. Shamrock

    Shamrock Wanna be....sexy!

    Posts:
    431
    Likes Received:
    0
    Diet:
    Lipotrim
    Hi Chele,
    It does sound like Restless legs,when I first started LT,I couldnt settle at night with them,its eased now.I didnt have pain though.If its cramping then as Medea said,its probably Lack of sodium.
    For the fact you have had an op,it might be better getting it checked out anyway just to be on the safe side x
     
  5. msblonde

    msblonde a new way of living!

    Posts:
    1,698
    Likes Received:
    27
    Start Weight:
    12st11lb
    Current Weight:
    11st8.5lb
    Goal Weight:
    8st3lb
    Lost(%):
    1st2.5lb(9.22%)
    Diet:
    calorie counting
    hi, i have had that too, i found that taking paracetamol helped as it helps the nerves relax, also helps you sleep if you are restless.

    i thought it was my fibro, but maybe it is connected to sodim levels too, i have also started getting a little cramp in my hips too.

    in fact last time.. we were... ermmmm otherwise engaged:eek::eek:.... and ermm keith thought he had 'hit my spot...' when in fact i was screaming with cramp in my hip! :eek::eek:

    :giggle:
     
  6. Cathy

    Cathy Silver Member

    Posts:
    1,244
    Likes Received:
    59
    Start Weight:
    15st0lb
    Current Weight:
    15st0lb
    Goal Weight:
    11st0lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Cambridge
    Lol!! that was SO funny! I hope you didn't disabuse him of his moment of getting it right?!! :D
     
  7. msblonde

    msblonde a new way of living!

    Posts:
    1,698
    Likes Received:
    27
    Start Weight:
    12st11lb
    Current Weight:
    11st8.5lb
    Goal Weight:
    8st3lb
    Lost(%):
    1st2.5lb(9.22%)
    Diet:
    calorie counting
    hehehehe, i had to try and stop him by calling out 'argghhh cramp' he looked suddenly gutted! prob thinking 'hey i'm doing good here!!'

    i recovered quickly ;)
     
  8. remyrobson

    remyrobson Full Member

    Posts:
    95
    Likes Received:
    0
    Diet:
    lipotrim
    I have had this in the past, it is connected to low sodium so a pinch of salt in your soup might be ok. I also used to have tonic water for the quinine content, obviously not an option right now but you can get quinine tablets but I think they are prescription only meds. You can always ask a chemist if anything else had a low quinine content? xxx
     
  9. chele80

    chele80 On a mission

    Posts:
    750
    Likes Received:
    18
    Start Weight:
    17st3lb
    Current Weight:
    12st10lb
    Goal Weight:
    11st0lb
    Lost(%):
    4st7lb(26.14%)
    Diet:
    Cambridge
    hmmm good ideas. I am going onto refeed in 3 weeks for my wedding so will see then if the pains stop. In the meantime I'll see about sodium and quinine, and then if I still have it when I'm not on LT I'll go to the doctors
    xx
     
  10. Shamrock

    Shamrock Wanna be....sexy!

    Posts:
    431
    Likes Received:
    0
    Diet:
    Lipotrim
    My mum is prescribed Quinine tabs for leg cramps as she is a diabetic,they work very well.
     
  11. Mini

    Mini Administrator Staff Member

    Posts:
    31,861
    Likes Received:
    1,002
    Start Weight:
    18st0lb
    Current Weight:
    16st5lb
    Lost(%):
    1st9lb(9.13%)
    Diet:
    Slimming World
    Hi Chele,

    I would recommend you get yourself checked out with your doctor as you have said you are only seven weeks since you had your Gall bladder out.

    Other food replacement programmes I believe would not actually allow you to go on them for 8 weeks after an operation.

    So very surprised Lipotrim allowed you to TFR so soon.

    Be sure to let us know how you get on.

    Love Mini xxx
     
  12. sailor_Jack

    sailor_Jack Gonna be slim again

    Posts:
    353
    Likes Received:
    12
    Start Weight:
    16st4lb
    Current Weight:
    14st4lb
    Goal Weight:
    10st4lb
    Lost(%):
    2st0lb(12.28%)
    Diet:
    Exante
    ROFL...hehehe its not often us blokes get things right, i feel sorry for your hubby... one minute your up... the next your..well you know:D:D
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...